Alert archive / Wisconsin / Heat Advisories in 2012
Heat Advisory 2, NWS La Crosse, WI
NWS La Crosse, WI issued this heat advisory at Jun 27, 2012, 7:50 PM CDT for Clayton County, Fayette County, Iowa; Crawford County, Grant County, Richland County, Wisconsin. It took effect at Jun 28, 2012, 12:00 PM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2012, 7:50 PM CDT (00:50 UTC)
- In effect from
- Jun 28, 2012, 12:00 PM CDT
- Expired
- Jun 28, 2012, 3:32 PM CDT
- In force
- 4 hr
- Issued by
- NWS La Crosse, WI
Counties Clayton County, IA, Fayette County, IA, Crawford County, WI, Grant County, WI, Richland County, WI
The radar
The La Crosse radar (KARX), 88 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 914 J/kg
- Mixed-layer CIN
- -707 J/kg
- Mixed-layer LCL
- 1954 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 496 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
322 WWUS73 KARX 280050 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 750 PM CDT WED JUN 27 2012 ...ANOTHER HOT DAY THURSDAY... .HEAT AND HUMIDITY WILL CREATE OPPRESSIVE CONDITIONS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN ON THURSDAY...WITH HEAT INDICES TOPPING OUT FROM 100 TO 105 DURING THE AFTERNOON. THERE WILL BE A RISK FOR HEAT RELATED ILLNESSES...ESPECIALLY FOR THE VERY YOUNG...ELDERLY...AND FOR THOSE SPENDING EXTENDED PERIODS OUTDOORS. IAZ029-030-280900- /O.EXP.KARX.HT.Y.0001.000000T0000Z-120628T0100Z/ /O.NEW.KARX.HT.Y.0002.120628T1700Z-120629T0000Z/ FAYETTE-CLAYTON- INCLUDING THE CITY OF...OELWEIN 750 PM CDT WED JUN 27 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT THURSDAY... ...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT THURSDAY. * HEAT INDICES WILL CLIMB TO 100 TO 105 DEGREES THURSDAY AFTERNOON. * THESE CONDITIONS MAY LEAD TO HEAT RELATED ILLNESS OR FATIGUE FOR SOME PEOPLE. IF PLANNING TO BE OUTDOORS THURSDAY...USE CAUTION AND TAKE FREQUENT BREAKS. STAY HYDRATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...DIAL 9 1 1. && $$ IAZ008>011-018-019-MNZ079-086>088-094>096-WIZ032-033-041-280200- /O.EXP.KARX.HT.Y.0001.000000T0000Z-120628T0100Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-WABASHA- DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-BUFFALO-TREMPEALEAU- LA CROSSE- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... NEW HAMPTON...ROCHESTER...WINONA...AUSTIN...LA CROSSE 750 PM CDT WED JUN 27 2012 ...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... CONDITIONS ARE IMPROVING THIS EVENING AS TEMPERATURES COOL. THEREFORE...THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM. $$ WIZ054-055-061-280900- /O.NEW.KARX.HT.Y.0002.120628T1700Z-120629T0000Z/ CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...PRAIRIE DU CHIEN...RICHLAND CENTER... PLATTEVILLE 750 PM CDT WED JUN 27 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT THURSDAY. * HEAT INDICES WILL CLIMB TO 100 TO 105 DEGREES THURSDAY AFTERNOON. * THESE CONDITIONS MAY LEAD TO HEAT RELATED ILLNESS OR FATIGUE FOR SOME PEOPLE. IF PLANNING TO BE OUTDOORS THURSDAY...USE CAUTION AND TAKE FREQUENT BREAKS. STAY HYDRATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...DIAL 9 1 1. && $$ RIECK WEATHER.GOV/LACROSSE
4 follow-up statements
573 WWUS73 KARX 280242 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 942 PM CDT WED JUN 27 2012 ...HEAT CONTINUES THURSDAY... .HIGH HEAT AND HUMIDITY WILL CREATE OPPRESSIVE CONDITIONS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN ON THURSDAY...WITH HEAT INDICES TOPPING OUT FROM 100 TO 105 DURING THE AFTERNOON. THERE WILL BE A RISK FOR HEAT RELATED ILLNESSES...ESPECIALLY FOR THE VERY YOUNG...ELDERLY...AND FOR THOSE SPENDING EXTENDED PERIODS OUTDOORS. IAZ029-030-WIZ054-055-061-281045- /O.CON.KARX.HT.Y.0002.120628T1700Z-120629T0000Z/ FAYETTE-CLAYTON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...OELWEIN...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 942 PM CDT WED JUN 27 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT THURSDAY... * HEAT INDICES WILL CLIMB TO 100 TO 105 DEGREES THURSDAY AFTERNOON. * THESE CONDITIONS MAY LEAD TO HEAT RELATED ILLNESS OR FATIGUE FOR SOME PEOPLE. IF PLANNING TO BE OUTDOORS THURSDAY...USE CAUTION AND TAKE FREQUENT BREAKS. STAY HYDRATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...DIAL 9 1 1. && $$ RIECK WEATHER.GOV/LACROSSE
688 WWUS73 KARX 280839 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 339 AM CDT THU JUN 28 2012 ...HOT AND HUMID CONDITIONS TODAY... .HOT TEMPERATURES AND HIGH HUMIDITY WILL LEAD TO HEAT INDICES REACHING THE 100 TO 105 DEGREE RANGE THIS AFTERNOON ACROSS PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. THERE WILL BE A RISK FOR HEAT RELATED ILLNESSES... ESPECIALLY FOR THE VERY YOUNG...ELDERLY...AND FOR THOSE SPENDING EXTENDED PERIODS OUTDOORS. IAZ029-030-WIZ054-055-061-281645- /O.CON.KARX.HT.Y.0002.120628T1700Z-120629T0000Z/ FAYETTE-CLAYTON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...OELWEIN...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 339 AM CDT THU JUN 28 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * HEAT INDICES WILL CLIMB TO 100 TO 105 DEGREES THIS AFTERNOON. * THESE CONDITIONS MAY LEAD TO HEAT RELATED ILLNESS OR FATIGUE FOR SOME PEOPLE. IF PLANNING TO BE OUTDOORS THURSDAY...USE CAUTION AND TAKE FREQUENT BREAKS. STAY HYDRATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...DIAL 9 1 1. && $$ HALBACH WEATHER.GOV/LACROSSE
544 WWUS73 KARX 281554 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1054 AM CDT THU JUN 28 2012 ...HOT AND HUMID CONDITIONS THROUGH LATE AFTERNOON... .HEAT INDICES WILL INCREASE TO BETWEEN 100 AND 105 DEGREES THROUGH THE LATE AFTERNOON AS TEMPERATURES CLIMB TO THE LOW AND MID 90S. THIS COMBINATION OF HEAT AND HUMIDITY INCREASES THE RISK OF HEAT RELATED ILLNESS AND FATIGUE...ESPECIALLY FOR THE YOUNG...ELDERLY...AND THOSE OUTDOORS FOR EXTENDED PERIODS OF TIME. RELIEF IN THE FORM OF DRIER AIR WILL SPREAD ACROSS THE AREA BY MID TO LATE AFTERNOON...AND CONDITIONS WILL BEGIN TO IMPROVE THEN. IAZ029-030-WIZ054-055-061-290000- /O.CON.KARX.HT.Y.0002.120628T1700Z-120629T0000Z/ FAYETTE-CLAYTON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...OELWEIN...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 1054 AM CDT THU JUN 28 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * HEAT INDICES BETWEEN 100 AND 105 DEGREES THROUGH LATE AFTERNOON. * THESE CONDITIONS MAY LEAD TO HEAT RELATED ILLNESS OR FATIGUE FOR SOME PEOPLE. IF PLANNING TO BE OUTDOORS THURSDAY...USE CAUTION AND TAKE FREQUENT BREAKS. STAY HYDRATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...DIAL 9 1 1. && $$ ZT WEATHER.GOV/LACROSSE
671 WWUS73 KARX 282032 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 332 PM CDT THU JUN 28 2012 ...MUCH DRIER AIR MOVING IN... .NOTICEABLY DRIER AIR IS SURGING SOUTH ACROSS THE AREA AND THIS WILL LEAD TO IMPROVED CONDITIONS FOR THE REMAINDER OF THE AFTERNOON AND EVENING. THUS THE HEAT ADVISORY IS CANCELLED. IAZ029-030-WIZ054-055-061-282145- /O.CAN.KARX.HT.Y.0002.000000T0000Z-120629T0000Z/ FAYETTE-CLAYTON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...OELWEIN...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 332 PM CDT THU JUN 28 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS CANCELLED THE HEAT ADVISORY. THE HUMID AND OPPRESSIVE CONDITIONS EARLIER WILL IMPROVE GREATLY FOR THE REMAINDER OF THE AFTERNOON AND EVENING THANKS TO DRIER AIR SURGING SOUTH BEHIND A COLD FRONT. TEMPERATURES WILL STILL BE AROUND 90 DEGREES THROUGH EARLY EVENING. $$ ZT WEATHER.GOV/LACROSSE
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this heat advisory went out at Jun 27, 6:00 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 27, 6:00 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
600 PM CDT WED JUN 27 2012
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
319 PM CDT WED JUN 27 2012
MAIN FORECAST CONCERN CONTINUES TO BE FOCUSED ON HEAT THROUGH
THURSDAY...ALONG WITH LOW-END RAIN CHANCES TONIGHT THROUGH SATURDAY.
LARGE SCALE WATER VAPOR IMAGERY/RAP ANALYSIS HAS A FAIRLY AMPLIFIED
RIDGE OF HIGH PRESSURE OVER THE MID-SECTION OF THE CONUS/UPPER
MISSISSIPPI RIVER VALLEY REGION. A PLUME OF SUBTROPICAL MOISTURE WAS
ALSO SEEN EXTEND AROUND THE BACKSIDE OF THE RIDGE FROM THE BAJA INTO
THE DAKOTAS/WESTERN MN. AT THE SURFACE...A COLD FRONT EXTENDED FROM
WESTERN MN INTO CENTRAL NEB. WARM AIR ADVECTION AHEAD OF THE FRONT
AND COMPRESSIONAL HEATING UNDER THE RIDGE WAS PRODUCING VERY WARM
TEMPERATURES ACROSS THE AREA AT 3 PM RANGED FROM 84 DEGREES AT
MEDFORD WI...TO AS HIGH AS 95 DEGREES AT BOSCOBEL WI. HEAT INDICES
RANGED FROM 95 TO 105 DEGREES ALONG AND WEST OF THE MISSISSIPPI
RIVER. AS A RESULT...WILL LEAVE HEAT ADVISORY AS IS ACROSS THIS
AREA...WHICH WILL EXPIRE AT 8 PM THIS EVENING.
FOR THE REMAINDER OF THE NIGHT...WILL BE WATCHING THE COLD FRONT
OVER WESTERN MN MOVE EAST...EXTENDING FROM NORTHEAST WI THROUGH
SOUTHWEST WI/NORTHEAST IA BY 12Z. A BAND OF ELEVATED
CONVECTION/ACCAS IS EXPECTED TO ACCOMPANY THE FRONT AS MOISTURE
POOLS ALONG THE FRONT. BUFKIT SHOWS THE BASE OF THIS CLOUD TO BE
ABOVE 12KFT WITH A RATHER STOUT CAP REMAINING IN PLACE AROUND 800MB.
CURRENT THINKING IS THAT THIS SHRA ACTIVITY WILL REMAIN IN VIRGA
FORM...EVAPORATING BEFORE REACHING THE GROUND. NONETHELESS A FEW
MEASURABLE SHRA COULD REACH THE GROUND. WILL GO WITH A SLIGHT CHANCE
OF SHRA/TS THEN AFTER MIDNIGHT TO COVER THIS SCENARIO.
OTHERWISE...LOOK FOR TEMPERATURES TO ONLY COOL INTO THE 70S.
FOR THURSDAY...APPEARS THE COLD FRONT WILL CONTINUE PUSHING SOUTH
AND EAST INTO SOUTHERN WI/NORTHEAST WI BY AFTERNOON. NAM 0-1KM
MLCAPE PUSHING INTO THE 3500-5000J/KG RANGE AHEAD OF THE FRONT WITH
AROUND 30KT OF 0-3KM BULK SHEAR. AT THE SAME TIME...BUFKIT SHOWING A
FAIRLY STRONG CAP IN PLACE. IF THE CAP CAN BE WEAKENED...WILL HAVE
TO WATCH CLOSELY FOR THE POTENTIAL OF SEVERE WEATHER ACROSS SOUTHERN
WI/NORTHEAST IA WITH LARGE HAIL AND DAMAGING WIND BEING THE MAIN
THREATS. OTHERWISE...VERY WARM AND STICKY CONDITIONS WILL BE SEEN
AHEAD OF THE FRONT ACROSS SOUTHERN WI WITH TEMPERATURES EXPECTED TO
TOP OFF IN THE LOW-MID 90S WITH DEW POINTS AROUND 70. THIS IS
EXPECTED TO YIELD HEAT INDICES IN THE 100-105 DEGREE RANGE SOUTH OF
A LINE FROM MAUSTON WI THROUGH PRAIRIE DU CHIEN. SINCE THERE IS
ALREADY A HEAT ADVISORY HEADLINE OUT FOR PORTIONS OF THE AREA TIL 8
PM THIS EVENING...WILL LET THAT HEADLINE EXPIRE AND ASSESS WHAT AREA
NEEDS TO BE IN AN ADVISORY FOR THURSDAY. PRELIMINARY INDICATIONS ARE
THAT RICHLAND/CRAWFORD/GRANT COUNTIES WILL NEED AN ADVISORY. WILL
CONTINUE TO ASSESS THIS EVENING AND HAVE NEW HEADLINE OUT BY 10 PM
NEWS TIME.
APPEARS THAT THIS FRONTAL BOUNDARY WILL REMAIN QUASI-STATIONARY
THROUGH SATURDAY NIGHT AS FLOW ALOFT BECOMES PARALLEL TO IT. A
COUPLE MID-LEVEL TROUGHS ARE EXPECTED TO INTERACT WITH THIS BOUNDARY
FOR PERIODIC SHRA/TS CHANCES. LOOK FOR HIGHS ON FRIDAY IN THE UPPER
80S TO LOWER 90S AND IN THE MID 80S/FEW LOWER 90S ON SATURDAY.
.LONG TERM...SUNDAY THROUGH WEDNESDAY
319 PM CDT WED JUN 27 2012
LATEST ECMWF/GFS SHOW A BUILDING RIDGE OVER THE AREA THROUGH THE
PERIOD. SEVERAL WEAK MID-LEVEL TROUGH ROTATE OVER THE RIDGE SUNDAY
THROUGH TUESDAY FOR A CHANCE OF SHOWERS AND THUNDERSTORMS. BY
WEDNESDAY...MODELS SHOW THE RIDGE AMPLIFYING ACROSS THE PLAINS INTO
THE UPPER MISSISSIPPI RIVER FOR DRY CONDITIONS. LOOKS LIKE HIGHS
THROUGH THE PERIOD WILL CONTINUE TO BE ABOVE NORMAL WITH HIGHS
TOPPING OFF IN THE MIDDLE 80S TO LOWER 90S.
&&
.AVIATION...
600 PM CDT WED JUN 27 2012
COLD FRONT WILL SHIFT SOUTHEAST ACROSS THE REGION TONIGHT AND
TOMORROW...LIKELY MOVING THROUGH KRST NEAR 08-09Z AND KLSE 10-11Z.
MOISTURE POOLING AROUND THE BOUNDARY COULD RESULT IN SOME SUB VFR
CIGS...WHICH SOME MODELS ARE SUGGESTING. SOME 2500-3000 CLOUDS NEAR
THE BOUNDARY EVIDENCED BY LATEST SATELLITE IMAGERY AND SFC OBS...BUT
TRENDS ARE DIMINISHING THIS AREA. WILL OPT TO STAY WITH SOME SCT035
TO ACCOUNT FOR THIS POTENTIAL. HIGHER MID LEVEL CLOUDS MORE LIKELY
OVERNIGHT THROUGH THU MORNING. ALSO...THE HRRR POINTS TO SOME -SHRA
POSSIBILITIES AS THE FRONT MOVES THROUGH THE TAF SITES. CHANCES ARE
TOO SMALL TO INCLUDE IN THE TAFS AT THIS TIME.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
319 PM CDT WED JUN 27 2012
WI...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR WIZ032-033-041.
MN...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING
FOR MNZ079-086>088-094>096.
IA...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING
FOR IAZ008>011-018-019-029-030.
&&
SHORT TERM...DAS
LONG TERM....DAS
AVIATION.....RIECKHazardous weather outlook, Jun 27, 7:50 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 750 PM CDT WED JUN 27 2012 IAZ008>011-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034-041>044- 053-281000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-DODGE-FILLMORE-FLOYD-HOUSTON- HOWARD-JACKSON-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-TAYLOR- TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 750 PM CDT WED JUN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND WEST INTO NORTH CENTRAL WISCONSIN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY INTO THURSDAY NIGHT. IF STORMS DEVELOP...A FEW COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND GUSTY WINDS THE MAIN THREATS. THERE IS ALSO A CHANCE FOR THUNDERSTORMS FROM FRIDAY NIGHT INTO SUNDAY AND MONDAY INTO TUESDAY. IT IS TOO EARLY TO DISCERN IF ANY OF THESE STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ029-030-WIZ054-055-061-281000- CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND- 750 PM CDT WED JUN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HEAT ADVISORY IS IN EFFECT FROM NOON TO 8 PM THURSDAY AS AFTERNOON HEAT INDICES WILL CLIMB INTO THE 100 TO 105 DEGREE RANGE. THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY INTO THURSDAY NIGHT. IF STORMS DEVELOP...A FEW COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND GUSTY WINDS THE MAIN THREATS. THERE IS ALSO A CHANCE FOR THUNDERSTORMS FROM FRIDAY NIGHT INTO SUNDAY AND MONDAY INTO TUESDAY. IT IS TOO EARLY TO DISCERN IF ANY OF THESE STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RIECK
Nearby
Heat Advisories in Wisconsin, 2012Heat Advisories in Iowa, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.